Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Harmonic functions and Green's integral


Author: O. D. Kellogg
Journal: Trans. Amer. Math. Soc. 13 (1912), 109-132
MSC: Primary 31A10
MathSciNet review: 1500909
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 31A10

Retrieve articles in all journals with MSC: 31A10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1912-1500909-0
PII: S 0002-9947(1912)1500909-0
Article copyright: © Copyright 1912 American Mathematical Society